Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Conference on Advanced Computation Techniques

Author: Raymond Clare Archibald
Journal: Math. Comp. 2 (1946), 65-68
Corrigendum: Math. Comp. 2 (1947), 320.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    Beginning with Nov. 1, 1945, S. H. C. became chairman, and L. J. C. vice-chairman. See MAC 19. For illustrated notes on this Calculator see MAC 20.

Additional Information

Article copyright: © Copyright 1946 American Mathematical Society